MathSciNet Relay Station
MathSciNet bibliographic data
MR1125007 (92k:58007) 58A14 (46G12 58G99 60H30)
Arai, Asao; Mitoma, Itaru de Rham-Hodge-Kodaira decomposition in $\infty$-dimensions. Math. Ann. 291 (1991), no. 1, 51–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement